# SDR SWIA202266945

- Difficulty date: November 17, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 40,586 hours, 36,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RIGHTHAND INBOARD FLAP VANE SKIN PANEL P/N: 601R14303-52S     (C-CHECK RO 12/1/2022)    REMOVED WORN LEADING EDGE VANE CAP AND INSTALLED NEW R/H MID FLAP VANE SKIN P/N: 601R14303-52. REF: CRJ 200 SRM 51-42-13 AND DWG 601R14302 REV. E. COMPLIED WITH 51-900-1003-SKY
